Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the analog for differential equations of the Hilbert-Netto theorem


Author: H. W. Raudenbush Jr.
Journal: Bull. Amer. Math. Soc. 42 (1936), 371-373
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 923--926
MathSciNet review: 1563302
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06301-9